MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.jaa.0000000000000198

Медицинская библиотека · JAAPA : official journal of the American Academy of Physician Assistants · 2025

Drug-induced aseptic meningitis after amoxicillin use.

Bai Jina, Cutler Todd

СтатьяКлинический случайПеревод в очереди

Аннотация

Drug-induced aseptic meningitis (DIAM) is a noninfectious meningitis related to a drug exposure. Diagnosis requires exclusion of infectious meningitis. Patients with DIAM will exhibit rapid improvement after discontinuation of the offending drug. Most patients will develop recurrent symptoms after repeat exposure to the offending agent. The clinical features of DIAM are indistinguishable from infectious meningitis and the recurrent symptoms often are identical to previous episodes of DIAM. Nonsteroidal anti-inflammatory drugs, co-trimoxazole, and penicillin are the medications that most commonly cause DIAM with use. This article describes a patient who was admitted to the hospital with meningoencephalitis after taking prophylactic amoxicillin for a dental procedure.

Для цитирования: Bai Jina, Cutler Todd. Drug-induced aseptic meningitis after amoxicillin use.. JAAPA : official journal of the American Academy of Physician Assistants. 2025. DOI: 10.1097/01.jaa.0000000000000198.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.